MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (LARGE) PACK OF 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (LARGE) PACK OF 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801307
Medical Device Problem Codes Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an allevyn life sacrum dressing was applied for pressure injury prevention.When the dressing was pulled back to assess the skin, a large amount of silicone residue was left behind on the patient's skin.The silicone adhesive was too tacky as it pulled some of the patient's skin off, which was visible on the dressing.Did not cause a break in the skin.Treated with zinc oxide barrier cream which resolved the issue.No infection or other adverse events reported.
 
Additional Manufacturer Narrative
H6: we have now concluded our investigation into the reported complaint.As no lot number information was provided a review of the device history record could not be carried out.A complaint history review, was performed for the product and event description, there have been a very small number of similar instances reported in the past three years.Event occurred during patient treatment.The device intended for use in treatment was not returned for evaluation, therefore no functional evaluation could not be carried out.It has not been possible to establish the root cause of the issue.We have not been able to establish a relationship between the reported complaint and the device.The investigation has been closed.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN LIFE SACRUM (LARGE) PACK OF 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11580367
Report Number8043484-2021-00694
Device Sequence Number4882393
Product Code NAD
UDI-Device Identifier05000223481452
UDI-Public05000223481452
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801307
Device Catalogue Number66801307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date03/28/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1